A van Kampen theorem for unions of non-connected spaces

Ronald Brown, Abdul Razak Salleh

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)85-88
Number of pages4
JournalArchiv der Mathematik
Volume42
Issue number1
DOIs
Publication statusPublished - Jan 1984

Fingerprint

Union
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A van Kampen theorem for unions of non-connected spaces. / Brown, Ronald; Salleh, Abdul Razak.

In: Archiv der Mathematik, Vol. 42, No. 1, 01.1984, p. 85-88.

Research output: Contribution to journalArticle

@article{415c99a918334347a1d98c311ef16bf7,
title = "A van Kampen theorem for unions of non-connected spaces",
author = "Ronald Brown and Salleh, {Abdul Razak}",
year = "1984",
month = "1",
doi = "10.1007/BF01198133",
language = "English",
volume = "42",
pages = "85--88",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - A van Kampen theorem for unions of non-connected spaces

AU - Brown, Ronald

AU - Salleh, Abdul Razak

PY - 1984/1

Y1 - 1984/1

UR - http://www.scopus.com/inward/record.url?scp=1642581366&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1642581366&partnerID=8YFLogxK

U2 - 10.1007/BF01198133

DO - 10.1007/BF01198133

M3 - Article

VL - 42

SP - 85

EP - 88

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1

ER -